# SDR 2012FA0000323

- Difficulty date: April 18, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N220TX
- Make and model: Cirrus SR22
- Aircraft serial: 2951
- Engine: Cont IO550N
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: 649304R
- Part serial: D039505
- Condition: Wrong Part
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BROKEN MOUNTING FLANGE OF ALTERNATOR HOUSING AND IMPROPER ALTERNATOR INSTALLED IAW SN OF ACFT AND ENGINE.
